# SDR A6WA2017010245518

- Difficulty date: December 22, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,863 hours, 33,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FWD FLOORBEAM ANGLE FOUND CRACKED AT RIVET HOLE, RBL 6.     REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06.
